Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Approximate Stolz angle limits


Author: L. E. Snyder
Journal: Proc. Amer. Math. Soc. 17 (1966), 416-422
MSC: Primary 26.55
DOI: https://doi.org/10.1090/S0002-9939-1966-0188383-1
MathSciNet review: 0188383
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Bagemihl and G. Piranian, Boundary functions for functions defined in a disk, Michigan Math. J. 8 (1961), 201-207. MR 0143917 (26:1467)
  • [2] C. Goffman and C. J. Neugebauer, On approximate derivatives, Proc. Amer. Math. Soc. 11 (1960), 962-966. MR 0118792 (22:9562)
  • [3] F. Hausdorff, Set theory (Transl. 3rd ed. of Mengenlehre, 1937), Chelsea, New York, 1957, 288-289. MR 0086020 (19:111a)
  • [4] L. Snyder, Continuous Stolz extensions and boundary functions, Trans. Amer. Math. Soc. 119 (1965), 417-427. MR 0180634 (31:4865)
  • [5] G. Tolstov, Sur la dérivée approximative exact, Rec. Math. (Mat. Sb. (N.S.)) 4 (1938), 499-504.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.55

Retrieve articles in all journals with MSC: 26.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188383-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society